Oxynorm Loss Of Consciousness Side Effect Reports
The following Oxynorm Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Oxynorm or it might take time to develop.
|Rash Maculo-papular, Loss Of Consciousness|
This Loss Of Consciousness side effect was reported by a health professional from FR. A 90-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Oxynorm, Gelule (dosage: 1 Df, Qid), which was started on Feb 04, 2013. Concurrently used drugs:
|Neurological Symptom, Chest X-ray Abnormal, Breath Sounds Abnormal, Loss Of Consciousness, Neurotoxicity, Psychomotor Retardation, Urinary Incontinence, Pyrexia, Nausea|
This Loss Of Consciousness Oxynorm side effect was reported by a health professional from FR on Sep 30, 2013. A male , 56 years of age, was treated with Oxynorm. The patient presented the following health conditions:
|Loss Of Consciousness, Muscle Spasms, Malaise, Cyanosis, Vision Blurred, Crying, Fear, Dizziness, Pruritus|
This is a Oxynorm side effect report of a 39-year-old female patient (weight:NA) from DK, suffering from the following symptoms/conditions: neck pain, who was treated with Oxynorm (dosage:10 Mg, Single, start time: 201111), combined with:
Oxynorm Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Oxynorm Loss Of Consciousness Reviews
|Mon, 28 Feb 2011|
I was taking 10mg 4 times a day along with 2 20mg oxycodine everydayafter my spinal surgery.
|Mon, 18 Apr 2011|
I was prescibed Oxynorm 10gm after suffering spinal fractures afteran accident. The first time I took one I had mad halucinations and heart palpitations.I flet fear and would not close my eyes. Later I experienced vomiting and a horrible headache. I didnt take any more for a while and went back to the Panadeine Forte.
|Mon, 07 Mar 2011|
i was dignose with stomach cancer after i had a surgery, i used to have Oxynorm 10mg in order to ease the pain when pain has gone i discoverd that i became addicted to it so i couldn't sleep if i dont take one at night so i did for nearly 5 month then i had blood clot in my both lungs so i decided to stop it
|Wed, 21 Jul 2010|
I take Oxycontin 80mg 2 times a day and up to 4 Oxynorm 10mg due to my back problems the only side effect i get is vomiting . But at lest Ive lost some weight . I have found they work only for patients in a lot of pain ie if you said 1is good and 10 worst pain ever you would need to be about 6/7 most of the day i know.
|Sun, 08 Apr 2012|
I have had 2 spinal surgeries now, one when I was 18 and once when I was 21. I must say that although terrifying, it was the best things i've ever done. Pain was completely gone and I could walk again! I did, however, develop a serious addiction to Oxynorm. I was prescribed upto 20mg a day and was snorting 120mg twice a day after 2 years. PLEASE take this drug seriously and make sure someone else knows about your taking of it and how many you have and when you are supposed to have it. Self medicating because you feel you need more of the drug can easily spiral out of control and you quickly become very dependent on it. Coming off this drug has been a hard (and not finished) journey! There have been days where I've thought life could not get any worse and my pain was the worst thing ever... however I got myself to a Dr. with my parents and admitted my problem. I go into rehab later this month... Hope that helped!
|Fri, 22 Jan 2010|
How addictive are they and what are the side affects of coming of them
|Sat, 29 May 2010|
i took only 1 tablet of this 10mg and 30min later i was light headed nearly fainted reali hot and was being sick my eyes was blarey and had shortness of breath